Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MXracer

Is creatine going to make my triglyceride levels rise?

Recommended Posts

I just recently started a new round of training after taking a month off, and this time i'm supplementing with creatine to put on some mass more easily. That being said i'm nearly done with my 3rd month of Accutane and I have to go in for a blood test soon. I've been using creatine for a couple of weeks now, and i've never had a blood test using it before. Is it going to make my triglyceride levels rise sharply and cause me to fail a blood test, or will I be fine. I'm in pretty good shape and do a fair amount of cardio which i consider positives on one side, but I don't want to stop Accutane because of creatine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×